RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 1, Pages 257–272 (Mi timm1513)  

Bitopological spaces of ultrafilters and maximal linked systems

A. G. Chentsovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: Issues of the structure of spaces of ultrafilters and maximal linked systems are studied. We consider a widely understood measurable space (a $\pi$-system with zero and one) defined as follows: we fix a nonempty family of subsets of a given set closed under finite intersections and containing the set itself ("one") and the nonempty set ("zero"). Ultrafilters (maximal filters) and maximal linked systems are constructed on this space. Each of the obtained spaces is equipped with a pair of comparable topologies. The resulting bitopological spaces turn out to be consistent in the following sense: each space of ultrafilters is a subspace of the corresponding space of maximal linked systems. Moreover, the space of maximal linked systems with Wallman-type topology is supercompact and, in particular, compact. Possible variants of the $\pi$-systems are lattices, semialgebras and algebras of sets, topologies, and families of closed sets of topological spaces.

Keywords: maximal linked system, topological space, ultrafilter.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00410


DOI: https://doi.org/10.21538/0134-4889-2018-24-1-257-272

Full text: PDF file (265 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.6
MSC: 54A09, 54A10, 54B05
Received: 11.01.2018

Citation: A. G. Chentsov, “Bitopological spaces of ultrafilters and maximal linked systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 1, 2018, 257–272

Citation in format AMSBIB
\Bibitem{Che18}
\by A.~G.~Chentsov
\paper Bitopological spaces of ultrafilters and maximal linked systems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 1
\pages 257--272
\mathnet{http://mi.mathnet.ru/timm1513}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-1-257-272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3782952}
\elib{http://elibrary.ru/item.asp?id=32604062}


Linking options:
  • http://mi.mathnet.ru/eng/timm1513
  • http://mi.mathnet.ru/eng/timm/v24/i1/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:78
    References:12
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019